# SDR UPS97822707

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION BETWEEN STRINGERS 36 TO 35R AT FS 1400 TO 1420 LOWER BILGE.  REMOVED AND REPLACED BELLY SKIN P/N 5615372-71N.  REMOVED, FABRICATED AND INSTALLED INTERNAL DOUBLERS 2 EA P/N 5616674-115 AND 1EA -7 PLATE IAW DWG 5616674, SRM 51-1-21, 51-1-21D, 51-1-11, AND 51-1-8.  NEW SKIN FROM FS 1350 TO 1490.
